IJPAM: Volume 99, No. 2 (2015)
IN FUZZY METRIC SPACE
Department of Mathematics
Bhilai Institute of Technology
Bhilai House, Durg 491001, INDIA
Abstract. In this paper we prove some common fixed point theorems (generalizing the result in ), using the condition for continuous self mapping and of , where the pairs and are owc and have unique common fixed point in .
Received: December 9, 2014
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: fuzzy metric space, common fixed point, occasionally weakly compatible mapping, weakly compatible maps
Download paper from here.
DOI: 10.12732/ijpam.v99i2.10 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 219 - 226